Optical solitons with Kudryashov's model by a range of integration norms


Yildirim Y., Biswas A., EKİCİ M. , Gonzalez-Gaxiola O., Khan S., Triki H., ...More

CHINESE JOURNAL OF PHYSICS, vol.66, pp.660-672, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 66
  • Publication Date: 2020
  • Doi Number: 10.1016/j.cjph.2020.06.005
  • Title of Journal : CHINESE JOURNAL OF PHYSICS
  • Page Numbers: pp.660-672
  • Keywords: Solitons, Kudryashov's equation, Numerics, FIBER BRAGG GRATINGS, CUBIC NONLINEARITY, EQUATION, WAVES, SOLITARY

Abstract

This paper recovers optical solitons for the newly proposed Kudryashov's equation which governs soliton pulse propagation through optical fibers and photonic crystal fibers. A spectrum of soliton solutions are obtained from a wide range of integration norms. The existence criteria for such solitons are enlisted. Finally, couple of numerical simulations make the paper rounded.